Transient random walks in random environment on a Galton-Watson tree

E.F. Aidékon

    Onderzoeksoutput: Bijdrage aan tijdschriftTijdschriftartikelAcademicpeer review

    20 Citaten (Scopus)
    3 Downloads (Pure)

    Samenvatting

    We consider a transient random walk (X n ) in random environment on a Galton–Watson tree. Under fairly general assumptions, we give a sharp and explicit criterion for the asymptotic speed to be positive. As a consequence, situations with zero speed are revealed to occur. In such cases, we prove that X n is of order of magnitude n ¿, with . We also show that the linearly edge reinforced random walk on a regular tree always has a positive asymptotic speed, which improves a recent result of Collevecchio (Probab Theory Related 136(1):81–101, 2006).
    Originele taal-2Engels
    Pagina's (van-tot)525-559
    TijdschriftProbability Theory and Related Fields
    Volume142
    Nummer van het tijdschrift3-4
    DOI's
    StatusGepubliceerd - 2008

    Vingerafdruk Duik in de onderzoeksthema's van 'Transient random walks in random environment on a Galton-Watson tree'. Samen vormen ze een unieke vingerafdruk.

    Citeer dit